# SDR USAA2011100700004

- Difficulty date: October 4, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 11,110 hours, 3,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100060075
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PLASTIC EXIT PLAQUE FELL OFF 4L EXIT DOOR.  MAINTENANCE SECURED 4L EXIT DOOR PLASTIC COVER.
